# SDR SWIA200311693

- Difficulty date: January 3, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 38,611 hours, 47,404 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 6226190204
- Part serial: 1731
- Condition: Malfunctioned
- Location: Attitude
- Part time: 5,806 hours, 8,207 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ATTITUDE INDICATOR INDICATED APPROX 15 DEGREES BANK TO THE LT WITH WINGS LEVEL.  ATTITUDE RESET HAD NO EFFECT.  ATTITUDE DISPLAY WAS ILLUMINATED ON THE MAP.  RETURNED OT SLC.  REMOVED AND REPLACED NR 1 AH85 IAW 34-25-00.  COMPLIED WITH OPS CHECK AS REQUIRED.  OPS CHECK GOOD.
